# SDR SIMA20220812001

- Difficulty date: August 12, 2022
- Submitted: August 14, 2022
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 7,452 hours, 4,738 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Eicas
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS IN FLIGHT-C/A-PERFORMED OPERATIONAL CHECK OF LAV SMOKE DETECTOR IAW ERJ-175 AMM 26-14-01 OPS CHECK GOOD A/C OK FOR SERVICE
